# SDR DALA2019021200928

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 55,662 hours, 18,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC #2 SQUIB TEST FAILED LEFT EMERGENCY ESCAPE BOTTLE PRESSURE INDICATION.  FOUND LT OVERWING ESCAPE SLIDE BOTTLE PRESS LOW. REMOVED / INSTALLED SERVICEABLE BOTTLE PER B757 AMM 25-65. CLOSED ALL PANELS. OPS TEST GOOD. (5071785)
